# SDR DL72S954779

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet Skin
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B1 LETTER CK, 1 INCH CRACK IN THE NR 2 ENGINE     INLET HOUSING AT LOWER AFT CORNER OF PANEL 9516.  REPAIRED PER MM 54-30-0.
